Marie Vitulli publishes two articles on women in mathematics

Marie A. Vitulli, professor emerita of mathematics and a long-time CSWS faculty affiliate, recently published a pair of articles relevant to Women’s History Month in Notices of the American Mathematical Society, Vol. 65, No. 3. One is a 25-year-long study of gender (and citizenship) differences in first jobs of PhDs from US institutions. The other is about Dr. Vitulli’s difficulties in writing women in math into Wikipedia. Here is the online link to the issue:

Marie Vitulli